The American journal of tropical medicine and hygiene · 2026
Reactivation of Cutaneous Leishmaniasis in a Rheumatoid Arthritis Patient Undergoing Tocilizumab Treatment.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
de Souza Regina Maia, Tuon Felipe Francisco, Nicodemo Antônio Carlos, Emori Christini Takemi, Celeste Beatriz Julieta, Arroyo Sanchez Maria Carmen, Amato Valdir Sabbaga
Аннотация
Cutaneous leishmaniasis is a neglected vector-borne disease caused by Leishmania spp., with viable parasites potentially persisting after clinical cure. Immunosuppressive therapies may favor reactivation of latent infection. The case of a 62-year-old Brazilian woman with a 25-year history of rheumatoid arthritis who developed a painful ulcerative lesion on her right leg 1 month after initiating tocilizumab therapy is reported. Molecular testing confirmed Leishmania (Viannia) braziliensis, consistent with reactivated cutaneous leishmaniasis. Tocilizumab was discontinued, and liposomal amphotericin B was initiated but interrupted because of nephrotoxicity and hepatotoxicity. Despite incomplete treatment, the lesion gradually healed after withdrawal of immunosuppression without requiring additional antiparasitic therapy. Secondary prophylaxis with liposomal amphotericin B was subsequently initiated under close clinical and laboratory monitoring, and no recurrence has been observed during follow-up. This case highlights the importance of screening clinical history for prior leishmaniasis, maintaining vigilance for reactivation in patients from endemic areas, and promptly adjusting immunosuppressive therapy to optimize clinical outcomes.